# SDR DALA2022110707179

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2482694) DURING INSPECTION FOUND CRACK FLOOR STRUCTURE ANGLE LOCATED ON BS 540 BTW LBL 0 TO LBL 24.75 AT PASSENGER CABIN. REPLACED ANGLE ON FLOOR STRUCTURE LOC ON BS 540 BTW LBL 0 TO LBL 24.75 AT PASSENGER CABIN AS PER B7373-900ER SRM 51-10-02.
